Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Gaussian measure of large balls in a Hilbert space'' [Proc. Amer. Math. Soc. 78 (1980), no. 1, 107-110; MR0548094 (80j:60011)]


Author: C.-R. Hwang
Journal: Proc. Amer. Math. Soc. 94 (1985), 188
MSC: Primary 60B11; Secondary 60G15
Original Article: Proc. Amer. Math. Soc. 78 (1980), 107-110.
MathSciNet review: 781080
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 60G15

Retrieve articles in all journals with MSC: 60B11, 60G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781080-2
Article copyright: © Copyright 1985 American Mathematical Society